Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 1, NWS Tulsa, OK

April 4, 2017Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 4, 2017, 8:36 AM CDT for Ottawa County, Oklahoma. It took effect at Apr 5, 2017, 5:46 PM CDT. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Apr 4, 2017, 8:36 AM CDT (13:36 UTC)
In effect from
Apr 5, 2017, 5:46 PM CDT
Expired
Apr 8, 2017, 1:45 PM CDT
In force
68 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 16.15 ft at Apr 6, 2017, 12:00 PM CDT.

actionminormoderate5101504/0404/0504/0604/0704/0804/09
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

690 
WGUS44 KTSA 041336
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
836 AM CDT Tue Apr 4 2017


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-042136-
/O.NEW.KTSA.FL.W.0001.170406T0224Z-170408T1845Z/
/COMO2.1.ER.170406T0224Z.170406T1800Z.170408T1245Z.NO/
836 AM CDT Tue Apr 4 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* from Wednesday evening to Saturday afternoon, or until the warning 
  is cancelled.
* At  7:30 AM Tuesday, the stage was 10.76 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late Wednesday evening and continue to rise to near 
  16.0 feet by early Thursday afternoon. The river is expected to 
  fall below flood stage Saturday morning.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
10 follow-up statements
419 
WGUS84 KTSA 041941
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT Tue Apr 4 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-050341-
/O.EXT.KTSA.FL.W.0001.170406T0000Z-170408T1245Z/
/COMO2.1.ER.170406T0000Z.170407T0000Z.170408T0645Z.NO/
241 PM CDT Tue Apr 4 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* from Wednesday evening to Saturday morning, or until the warning is
  cancelled.
* At  2:30 PM Tuesday, the stage was 11.98 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage Wednesday evening and continue to rise to near 17.5 
  feet by Thursday evening. The river is expected to fall below flood
  stage Saturday before dawn.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview 
  Park experiences minor flooding. At 18.0 feet, moderate agricultural 
  flooding occurs with Riverview Park experiencing minor to moderate 
  flooding. Low lying places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
729 
WGUS84 KTSA 050115
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT Tue Apr 4 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-050915-
/O.EXT.KTSA.FL.W.0001.170406T0120Z-170409T0336Z/
/COMO2.1.ER.170406T0120Z.170407T0600Z.170408T2136Z.NO/
815 PM CDT Tue Apr 4 2017

...Flood Warning extended until Saturday evening...
The Flood Warning continues for
  The Neosho River near Commerce.
* from Wednesday evening to Saturday evening, or until the warning is
  cancelled.
* At 7:30 PM Tuesday, the stage was 12.64 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage Wednesday evening and continue to rise to near 17.4 
  feet by Friday before dawn . The river is expected to fall below 
  flood stage Saturday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
218 
WGUS84 KTSA 050912
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT Wed Apr 5 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-051712-
/O.CON.KTSA.FL.W.0001.170406T0120Z-170409T0336Z/
/COMO2.1.ER.170406T0120Z.170407T0600Z.170408T2136Z.NO/
412 AM CDT Wed Apr 5 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* from this evening to Saturday evening, or until the warning is 
  cancelled.
* At  3:30 AM Wednesday, the stage was 13.75 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage this evening and continue to rise to near 17.4 feet by 
  Friday before dawn. The river is expected to fall below flood 
  stage Saturday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
839 
WGUS84 KTSA 051415
FLSTSA
Flood Statement
National Weather Service Tulsa OK
Issued By National Weather Service Norman OK
915 AM CDT Wed Apr 5 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-052215-
/O.EXT.KTSA.FL.W.0001.170406T0120Z-170409T0000Z/
/COMO2.1.ER.170406T0120Z.170407T0000Z.170408T1800Z.NO/
915 AM CDT Wed Apr 5 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* from this evening to Saturday evening, or until the warning is 
  cancelled.
* At 8:30 AM Wednesday, the stage was 14.22 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage this evening and continue to rise to near 16.5 feet by 
  Thursday evening. The river is expected to fall below flood stage 
  early Saturday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
257 
WGUS84 KTSA 051932
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT Wed Apr 5 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-060332-
/O.EXT.KTSA.FL.W.0001.170405T2246Z-170408T0417Z/
/COMO2.1.ER.170405T2246Z.170407T0000Z.170407T2217Z.NO/
232 PM CDT Wed Apr 5 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* from this afternoon to Friday evening, or until the warning is 
  cancelled.
* At  1:30 PM Wednesday, the stage was 14.65 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late this afternoon and continue to rise to near 16.5 
  feet by Thursday evening. The river is expected to fall below flood
  stage Friday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
824 
WGUS84 KTSA 060725
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT Thu Apr 6 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-061525-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-170408T0508Z/
/COMO2.1.ER.170405T2245Z.170407T0000Z.170407T2308Z.NO/
225 AM CDT Thu Apr 6 2017

...Flood Warning extended until late Friday night...
The Flood Warning continues for
  The Neosho River near Commerce.
* until late Friday night, or until the warning is cancelled.
* At  1:30 AM Thursday, the stage was 15.76 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.5 feet this evening. The river is expected to fall below 
  flood stage Friday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
669 
WGUS84 KTSA 061529
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1029 AM CDT Thu Apr 6 2017

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-062329-
/O.CON.KTSA.FL.W.0001.000000T0000Z-170408T0508Z/
/COMO2.1.ER.170405T2245Z.170407T0000Z.170407T2308Z.NO/
1029 AM CDT Thu Apr 6 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until late Friday night, or until the warning is cancelled.
* At 9:30 AM Thursday, the stage was 15.99 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.5 feet this evening. The river is expected to fall below 
  flood stage Friday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
754 
WGUS84 KTSA 062135
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT Thu Apr 6 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-070535-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-170408T0345Z/
/COMO2.1.ER.170405T2245Z.170407T0000Z.170407T2145Z.NO/
435 PM CDT Thu Apr 6 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday evening, or until the warning is cancelled.
* At  3:30 PM Thursday, the stage was 16.15 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.5 feet this evening. The river is expected to fall below 
  flood stage Friday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
975 
WGUS84 KTSA 070105
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT Thu Apr 6 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-070905-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-170407T2100Z/
/COMO2.1.ER.170405T2245Z.170406T1830Z.170407T1500Z.NO/
805 PM CDT Thu Apr 6 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday afternoon, or until the warning is cancelled.
* At  7:30 PM Thursday, the stage was 16.02 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by late Friday morning.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

Lacy
914 
WGUS84 KTSA 071310
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
810 AM CDT Fri Apr 7 2017

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-071340-
/O.CAN.KTSA.FL.W.0001.000000T0000Z-170407T2100Z/
/COMO2.1.ER.170405T2245Z.170406T1830Z.170407T1203Z.NO/
810 AM CDT Fri Apr 7 2017

The Flood Warning is cancelled for
  The Neosho River near Commerce.
* At 7:30 AM Friday, the stage was 14.96 feet.
* Flood stage is 15.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Neosho River near Commerce will continue falling and
  remain below flood stage.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:09 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 4, 6:09 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
609 AM CDT Tue Apr 4 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing VFR conditions will prevail through much of the day with
scattered thunderstorms developing mid to late afternoon.
All terminals will have a chance of thunderstorm impacts though
prolonged duration is not anticipated. A strong cold front will
sweep southeastward overnight with gusty winds and ceilings
quickly falling into low MVFR to IFR range.

&&

.PREV DISCUSSION... /Issued 319 AM CDT Tue Apr 4 2017/

DISCUSSION...
A band of showers and thunderstorms currently moving across north-central
Oklahoma will move into northeast Oklahoma over the next hour and
diminish as conditions become less conducive. May be a few lingering showers
after 12z, so will leave some low pops for this morning across northeast
Oklahoma.

A cold front has moved into northeast Oklahoma this morning as well. Currently
the front is near a Nowata to Pawnee line. This front is expected to move south
to near a Okmulgee to Pea Ridge line before stalling out and moving back north
as a surface low treks northeast along the boundary. Scattered showers and
thunderstorms are expected to develop this afternoon in the vicinity of the
front as a potent mid-level shortwave currently over the Four Corners area moves
across the Oklahoma/Texas panhandles. The storms are expected develop in a line
along the front late in the afternoon and early evening as the mid-level shortwave
gains strength and moves across north-central Oklahoma. The front and this line
of storms should be east of the forecast area by early Wednesday morning.
While low level moisture will be lacking, the forcing, instability and shear will
be adequate for some of the storms to become severe this afternoon into tonight
with large hail and damaging winds the main concern. Will continue to see
showers and thunderstorms associated with the upper level low across portions of
northeast Oklahoma and northwest Arkansas in association with the mid-level shortwave
into Wednesday as it moves across the area and into southwest Missouri.

Temperatures on Wednesday will be much cooler across a good portion of the area
with gusty northerly winds in the wake of the departing storm system. At or below
normal temperatures continue through the work week as high pressure builds in
from the north. Frost could be an issue Friday morning as temperatures plummet into
mid 30s across portions of northeast Oklahoma and northwest Arkansas.

Temperatures rebound over the weekend as the area of high pressure shifts to the east
of the area resulting in a southerly low level flow across the region. The chances
of showers and thunderstorms return late in the weekend and continue into early next
week as the next storm system moves out of the rockies and across the plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  47  61  41 /  70  60  20   0
FSM   81  52  60  42 /  40  80  20   0
MLC   80  49  63  42 /  60  80  10   0
BVO   66  46  60  39 /  70  80  20   0
FYV   75  48  54  38 /  40  80  40  10
BYV   74  50  52  39 /  40  80  50  10
MKO   78  48  60  40 /  60  80  20   0
MIO   70  47  55  38 /  70  80  40  10
F10   77  48  61  41 /  60  70  10   0
HHW   80  50  65  42 /  20  70  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...07
Hazardous weather outlook, Apr 4, 5:08 AM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
508 AM CDT Tue Apr 4 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
508 AM CDT Tue Apr 4 2017

...Severe Weather Expected This Afternoon...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Primarily east central and northeast Oklahoma.
	ONSET...After 4 pm.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Primarily along and southeast of Interstate 44.
	ONSET...After 4 pm.

	AREA AT GREATEST RISK...East central and northeast Oklahoma.

HEAVY RAIN.
	RISK...Limited.
	AREA...North of Interstate 40.
	ONSET...After 6 pm.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After midnight.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Afternoon.

DISCUSSION...
Scattered severe thunderstorms are expected to develop
this afternoon in advance of an area of low pressure
tracking from southwest Oklahoma to southwest Missouri.
Winds aloft will be favorable for supercells to develop
and large hail up to softball size is possible with
the strongest storms.  A limited tornado potential will
exist in advance of the area of low pressure and along
a stalled frontal boundary which is expected
to be near, or just south of, Interstate 44.  Low
level moisture will be a limiting factor for the
tornadic potential, however locally intense outflow
winds may also result in vicinity of any supercells.
Storms will spread into western Arkansas by the early
evening hours.  Instability will be less across
this area, however the passing strong storm system
will help maintain some risk of severe weather through
the evening hours.  The severe weather potential will
end around midnight.
Locally heavy rainfall is possible north of Interstate
40 today as widespread rains develop.  A strong cold
front will follow the storms system with strong northerly
winds spreading into the region tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely especially
across northeast Oklahoma.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...High Wind Potential.
THURSDAY and FRIDAY...No Hazards.
SATURDAY...High Wind Potential.
SUNDAY and MONDAY...Thunderstorm Potential...High Wind Potential.

EXTENDED DISCUSSION...
Gusty winds and much cooler temperatures will prevail
on Wednesday.  Temperatures will warm by the weekend
with gusty southerly winds returning on Saturday.
Thunderstorm chances return by early next week.

weather.gov/tulsa Contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:46 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee44 min
Apr 4, 4:06 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee39 min
Apr 4, 4:22 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner38 min
Apr 4, 4:34 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee41 min
Apr 4, 4:47 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner43 min
Apr 4, 4:52 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa21 min
Apr 4, 5:16 PM CDTSpecial Weather StatementTSATulsa29 min
Apr 4, 5:18 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Apr 4, 5:20 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa40 min
Apr 4, 5:23 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers52 min
Apr 4, 5:29 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner46 min
Apr 4, 5:32 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner28 min
Apr 4, 5:34 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
Apr 4, 5:41 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes34 min
Apr 4, 6:00 PM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner45 min
Apr 4, 6:03 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg42 min
Apr 4, 6:04 PM CDTSpecial Weather StatementTSAOsage, Pawnee26 min
Apr 4, 6:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa39 min
Apr 4, 6:08 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner37 min
Apr 4, 6:25 PM CDTSpecial Weather StatementTSAOsage35 min
Apr 4, 6:27 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner48 min
Apr 4, 6:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 4, 6:31 PM CDTSpecial Weather StatementTSALatimer29 min
Apr 4, 6:33 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes42 min
Apr 4, 6:40 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg, Sequoyah35 min
Apr 4, 6:43 PM CDTSpecial Weather StatementTSACherokee32 min
Apr 4, 6:58 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah47 min

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.